REAL

Continuous Versions of Some Extremal Hypergraph Problems. 2.

Katona, Gyula (1980) Continuous Versions of Some Extremal Hypergraph Problems. 2. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 35 (1-2). pp. 67-77. ISSN 0001-5954

[img]
Preview
Text
paper_39.pdf

Download (4Mb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 07:58
Last Modified: 30 Jan 2015 07:58
URI: http://real.mtak.hu/id/eprint/21100

Actions (login required)

View Item View Item